# SDR SIMA20131129003

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,638 hours, 32,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER EMERGENCY LIGHT INOPERATIVE.  R & R RT WING UPPER EMERGENCY LIGHT BULB IAW EMB AMM 33-50-10.  OPERATIONS CHECKED GOOD IAW AE WC 33-700-17.
